MathSciNet Relay Station
MathSciNet bibliographic data
MR2030091 39A10 (33D15 34M30 39A13)
Duval, Anne Séries de $q$-factorielles, opérateurs aux $q$-différences et confluence. (French) [$q$-factorial series, $q$-difference operators and confluence] Ann. Fac. Sci. Toulouse Math. (6) 12 (2003), no. 3, 335–374.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement